Skip to main content
Article thumbnail
Location of Repository

Previous Up Next Article Citations From References: 18 From Reviews: 0

By Weiyue (prc-asbj) Jost, Jürgen (d-mpi-ns) Li, Jia Yu (prc-asbj and Wang Guofang (prc-asbj


Multiplicity results for the two-vortex Chern-Simons Higgs model on the two-sphere. (English summary) Comment. Math. Helv. 74 (1999), no. 1, 118–142. The authors extend their work on the two-vortex self-dual solutions of the Chern-Simons energy functional |∇Aϕ | 2 + k2 |F

Year: 2010
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.